# SDR MZZA99162

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON L-ANGLE WHICH ATTACH WITH S29R (KEEL BEAM) SPLICE AND BS 950 BULKHEAD WEB IN RIGHT MLG WW.  THE CORRODED L ANGLE WAS REMOVED AND REPLACED EPR SRM 51-30-02 FIG 1-4.  (M)
